Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

A new start :)

Veteran Member
  • Total Reviews

    1
  • Content Count

    119
  • Joined

  • Last visited

Community Reputation

1 Neutral

3 Followers

About A new start :)

  • Rank
    Member

Profile Information

  • Gender
    Male
  • Location
    Usa

Recent Profile Visitors

3214 profile views
  1. Two threads u might find usefull information in: http://www.acne.org/messageboard/index.php/topic/193804-post-accutaneminocycline-facial-flushing/ http://www.rosaceagroup.org/The_Rosacea_Forum/showthread.php?25402-How-I-Cured-Accutane-Induced-Rosacea Vbeam might be good.
  2. Don't think Weight gainer will reduce any effect. But you should be careful with working out when your on accutane.
  3. Laser treatment takes time. Months. And several treatments. If ipl doesnt work u might wana try Vbeam, people struggling with redness and flushing after accutane have had great results with it.
  4. If you want to use this approach you gotta be careful. Use sunscreen! My holiday lasted for two weeks, took one week to see significant improvement in my skin, and one week to enjoy it! Don't forget to spend time in the salty water as well.
  5. Lol who cares. I got a acne problem, at least I'm dealing with it. Or at least trying -.-
  6. Don't really know where to put this, since its a little "off". But when I had acne the only time it really cleared up was when I was in Greece on holiday. Sun+Salty Water= Miracle for acne. I took accutane, and now, two years later, its returning. I promised myself that if I ever got it back I would move somewhere with sun/salty water. I only got one problem; the side effects accutane left me, which are redness and flushing. I'm trying to treat that with lasers and feel pretty confident that
  7. Flushing started after four months and I was on 40mg for five months and 60mg for two months.
  8. I got off accutane two years ago, and now the acne is coming back with full force. My skin is however not back to where it should be, I'm still red and flush pretty bad. So while I before had problems with acne, I now have a problem with acne AND redness/flushing. This is driving me nuts and I have no idea what to do. I'm so scared of applying anything and take any sorts of pills, cause I'm terrified of permanently damage the skin even more. I'm currently doing Vbeam(laser) to lessen the red
  9. Was at my Derm today and had my second Vbeam treatment. Not seen much improvement, but thats not strange considering im only 7weeks post my first treatment. anyways, I'm also getting some acne back, and he prescribed me Tetracycline(pills) and Tretinoin(Cream). I looked it up and Tretinoin is a acid form of vitamin A :S Is it okay to take this, considering accutane, which is vit A, gave me redness/flushing? I'm not sure, since its not pills and going into the body, but a cream and only appli
  10. Damn, just give it up bro. You're clearly just bumping this cause you make profit off it.
  11. Def going to read this thread when I'm done with my examns. I've always thought that my acne was genetic, which I still think, but I might be able to reduce them with proper diet. Actually I became aware of the affect diet might have on acne just a few weeks ago. I started eating 3oranges each day for a little period and i had my first real breakout after i got off accutane 2years ago. Then I stopped the oranges, and skin is much better.
  12. Like any medication there are side effects, also permanent ones. However the risk for getting permanent damage is pretty low. You just have to consider how much acne is affecting your life. Lots of people have had huge improvements in their life after becoming acne free thanks to accutane. A few unlucky ones have been left with worse problems than they had prior to taking it. Good luck.
  13. Haha, okay I'll admit that when i saw the vid i thought this was some dumb teenager beauty vid, but after seeing it I actually want to try it Keep us posted on how it works
  14. So its been 3 and a half weeks since my first Vbeam. I really think my flushing has decreased. I don't have these little flushings when I'm in front of the laptop, and when they do come it feels like its on my nose and forhead(I only did both cheeks), so I'm going to ask him to take my whole face next time. Redness looks pretty much the same, but I'm also experimenting a little bit with cleansers/moisturizers, so they could be making it better/worse. Anyways just a little question.Flushing/
×